HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

p-Contraction and 2 x 2 matrix

Files in This Item:
pre403.pdf306.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83549

Title: p-Contraction and 2 x 2 matrix
Authors: Nakazi, T. Browse this author
Okubo, K. Browse this author
Keywords: p-dilation
numerical radius
matrix
Issue Date: 1-Feb-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 403
Start Page: 1
End Page: 6
Abstract: In this paper, the following is proved. When !al $ 1 and lbl $ 1, A = [ ;  ・] is a p-contraction if and only if lcl2 + la-bl2 < inf {p + (1 -p )a(}{p + (1 -p )b(} -abl(l2 where D is the open unit disc.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69153
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University